# SDR C2XA09SH354

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 811
- Aircraft time: 12,866 hours, 6,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM (FR 23) HAS CORROSION (LEVEL 2 LOCAL) AT NUT PLATE.  MAINTENANCE FABRICATED AND INSTALLED NEW DOUBLER AT RT OMEGA BEAM AT FRAME 23 IAW EMB-145 SRM 53-21-10 "DOUBLER" AND PREP, PRIMED AND PAINTED IAW EMB-145XR CPM 51-21-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
